Thursday, August 22, 2019
Stay connected with us

Home > News

Video: Aspirin And Ibuprofen Are Toxic For Dogs

Update Date: Dec 28, 2015 09:25 AM EST
Close

Your dog might be in pain, but if you don't know what you need to give to heal him----then don't! Find out before you start giving him drugs. First talk to your veterinarian and find out the best information as well as dosage of safe over-the-counter drugs for your pet.

Some anti-inflammatory drugs (NSAIDs) are safe to use over a specific period of time. But don't use aspirin or ibuprofen.

Aspirin can lead to ulcers and digestive problems while in the long term, it can create problems with your pets' kidneys, leading to their failure.

Ibuprofen, as well as some NSAIDs, can also do as much damage, and should be avoided, according to Dogster. They lead to ulcers and kidney failure, as well as death in pets. Please keep away from them.

Giving ibuprofen can lead to "vomiting, bloody vomitus, diarrhea, black-tarry stool, weakness, pale gums, abdominal pain, lethargy, loss of appetite, halitosis (signs of kidney failure) and seizures". Any of these symptoms could be dangerous, according to the Pet Poison Hotline.

So before you dose your dog, ensure that the drugs are safe and can be administered.

YouTube/Julien Renard 

See Now: What Republicans Don't Want You To Know About Obamacare

Get the Most Popular Stories in a Weekly Newsletter
© 2017 Counsel & Heal All rights reserved. Do not reproduce without permission.

Join the Conversation